MAUDE Adverse Event Report: AVID MEDICAL, INC. A MEDICAL ACTION IND. COMPANY 3 HALYARD; GENERAL SURGERY TRAY

AVID MEDICAL, INC. A MEDICAL ACTION IND. COMPANY 3 HALYARD; GENERAL SURGERY TRAY
Model Number BMHT011-03_0002
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
Reporting quality issue of product that could lead to potential harm if pack was used during an emergency situation that did not allow time to perform pre-procedure counting: while setting up for a procedure and counting, it was discovered that there were 6 laps in a pack vs the correct amount of 5.

Brand Name
HALYARD
Common Device Name
GENERAL SURGERY TRAY
Manufacturer (Section D)
AVID MEDICAL, INC. A MEDICAL ACTION IND. COMPANY 3
9000 westmont dr.
stonehouse commerce park
toano VA 23168
MDR Report Key20395915
Report Number20395915
Device Sequence Number20842550
Product Code LRO
UDI-Device Identifier10809160402771
UDI-Public(01)10809160402771(17)270507(10)1593874
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/03/2024
Report Date (Section F) 07/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberBMHT011-03_0002
Device Catalogue NumberBMHT011-03
Device Lot Number1593874
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer10/08/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/08/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA07/03/2024